Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new generating function for a generalized function of two variables


Authors: B. L. Sharma and R. F. A. Abiodun
Journal: Proc. Amer. Math. Soc. 53 (1975), 379-384
MSC: Primary 33A35
MathSciNet review: 0385194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss a new generating function for a generalized function of two variables and, in a particular case, obtain an interesting formula for a $ G$-function,


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A35

Retrieve articles in all journals with MSC: 33A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0385194-4
PII: S 0002-9939(1975)0385194-4
Keywords: Generating function, generalized function of two variables, Appell function, $ G$-function, Laguerre polynomials
Article copyright: © Copyright 1975 American Mathematical Society